# SDR YENA20160308224

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 19,473 hours, 12,144 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001141
- Part serial: 218477206
- Condition: Failed
- Location: Galley
- Part time: 3,582 hours, 1,375 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 FWD COFFEEMAKER HAD SMOKE F1, TURNED OFF COFFEEMAKER AND SMOKE WAS GONE, SHE THEN NOTIFIED US; PERFORMED FIM TASK 25-30-00-810-801A, NO DAMAGE NOTED.  R & R NR 2 COFFEEMAKER, OUTBD AS REQUIRED.  AMM 25-30-00, OPS CHECK OK ACFT OK TO CONTINUE SERVICE.  NO SMOKE NOTICED AFTER BREWING, 2 TWICE.
